MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 234132
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product involved in incident was returned for evaluation and forwarded to the manufacturer for further evaluation.Evaluation results are pending.Arkray will file a follow-up report when evaluation is complete.
 
Event or Problem Description
Part 234132.Customer's daughter called because her mom's pen needles keep bending.She stated that she's had them for about two months or longer.Customer is not injecting in the scar tissue.She said she's twisting the pen needle onto the syringe properly.Customer stated she said she pinches the skin then injects straight into her skin.Verified she changes her needles with each injection.She doesn't use the same needle twice.Reviewed with the customer how to properly use the pen needle and confirmed she is doing everything correctly.Every other needle out of the box bends.Replaced devices and sent return label.
 
Additional Manufacturer Narrative
Customer returned complaint pen needles.Retain samples and returned samples were tested.Drag force and penetration tests were performed on retain samples and results were in specification range.The defect was not confirmed.Puncture tests and microscopic analysis was performed on returned samples.The defect was not confirmed.Root cause analysis was not conducted.No capa initiated.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key10191162
Report Number1832816-2020-00012
Device Sequence Number3298018
Product Code FMI
UDI-Device Identifier00015482234324
UDI-Public(01)00015482234324
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/02/2025
Device Model Number234132
Device Catalogue Number234132
Device Lot NumberA58C8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1